# SDR CALA2018122872652

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Exhaust Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EXHAUST VENT INTERIOR MATING SURFACE AT FR70 HAS CORROSION O N HAECO LCQ REF 9295110 SUPPORT TASK. NR GENERATED BY V901092 REMOVED AND REPLACED LAV EXHAUST VENT REINFORCEMENT PLATE DOUBLE R FR70 IAW A320 SRM 51-42-11-001 PARA E AND DRAWING #D5348019100 0 BY MECH V892568 INSP BY LC-66
